I just finished my three weeks of tri-estarylla and have been on the placebo since monday. With tri-sprintec i would just throw the placebo away, and did the same with the new meds. I usually would start my cycle on wednesday evening, and that is down to the 'T' in all my cycles. It is thursday morning and I still haven't started. There is no chance I can be pregnant, seeing as I have never had sex. What could be the cause of this?
23 May 2013
So are you saying you go right from one pack of active pills to the next with no break and you dont take the placebo tablets? If you dont take the withdrawal break of one week, you may not have your period. You are supposed to take 3 weeks of active pills then one week of placebos (or if you dont want to take them you can just not take anything the 4th week) If you are taking the three weeks of actives then going right to the actives in the next pack that is why you are not having a period. If I understood that wrong and you do take the placebos or at least skip a week between active tablets then all I can say is that your period may not always start the same day every month. On occasion your body will just be different for no apparent reason. It is likely that you will start soon. I'm a little confused on whether you are saying you take the placebos or if you throw them away but dont take any pills that week or if you go from one packs active tablets to the next packs active tablets with no break in between
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I have been using Tri Lo Sprintec for about 2 months now and it is my first birth control. I understood that it was the generic form of ortho tri ...
1 answer • 25 Feb 2010
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
... This is the first birth control I've ever been on and I've read other forums where Tri-Sprintec users complained of intense itching but ...
4 answers • 21 Dec 2012
I have not had a cycle since March 6. that was 61 days ago today. is it side effects from the birth control? I don't know what to do because I ...
2 answers • 5 May 2013